# SDR USAA970005

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Bs 663.75
- Part time: 38,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 VISUAL INSPECTION, FOUND 3.9 INCH BY .5 INCH BONDED DOUBLER/BULKHEAD FITTING CORRODED AT BS 663.75 AT STRINGER 17R.  REMOVED CORROSION AND INSTALLED REPAIR PER EA 41979.  (M)
